Alert archive / North Dakota / Red Flag Warnings in 2006
Red Flag Warning 20, NWS Bismarck, ND
NWS Bismarck, ND issued this red flag warning at Aug 4, 2006, 2:18 PM MDT for 21 counties in North Dakota. It took effect at Aug 5, 2006, 11:00 AM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 4, 2006, 2:18 PM MDT (20:18 UTC)
- In effect from
- Aug 5, 2006, 11:00 AM MDT
- Expired
- Aug 5, 2006, 6:59 PM MDT
- In force
- 8 hr
- Issued by
- NWS Bismarck, ND
All 21 counties
Adams County, ND, Billings County, ND, Bowman County, ND, Burleigh County, ND, Dunn County, ND, Emmons County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, Logan County, ND, McIntosh County, ND, McKenzie County, ND, McLean County, ND, Mercer County, ND, Morton County, ND, Oliver County, ND, Sheridan County, ND, Sioux County, ND, Slope County, ND, Stark County, ND
The radar
The Bismarck radar (KBIS), 73 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 8.3 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 34 J/kg
- Mixed-layer CIN
- -607 J/kg
- Mixed-layer LCL
- 1700 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 321 m²/s²
- 0-3 km storm-relative helicity
- 314 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS83 KBIS 042018 RFWBIS RED FLAG WARNING NATIONAL WEATHER SERVICE BISMARCK ND 318 PM CDT FRI AUG 4 2006 ...RED FLAG WARNING THROUGH THIS EVENING SOUTH CENTRAL AND AGAIN SATURDAY FOR MOST OF THE WEST AND SOUTH CENTRAL... .A COMBINATION OF LOW RELATIVE HUMIDITY VALUES AND GUSTY SOUTH WINDS WILL CREATE POTENTIAL FOR LARGE FIRE GROWTH THROUGH THIS EVENING IN FAR SOUTH CENTRAL NORTH DAKOTA. DRY LIGHTNING IS ALSO POSSIBLE... EVEN IN THE AREAS NOT EXPERIENCING THE STRONGEST WINDS. A COLD FRONT WILL BRING STRONG NORTHWEST WINDS OF 20 TO 30 MPH ON SATURDAY TO SOUTHWEST...WEST CENTRAL...AND SOUTH CENTRAL NORTH DAKOTA. THIS COMBINED WITH LOW HUMIDITY VALUES WILL CREATE THE POTENTIAL FOR VERY LARGE AND WIND DRIVEN GRASS FIRES. NDZ021-022-050430- /O.CAN.KBIS.FW.W.0019.000000T0000Z-060805T0200Z/ /O.NEW.KBIS.FW.W.0020.060805T1700Z-060806T0200Z/ MCLEAN-SHERIDAN- 318 PM CDT FRI AUG 4 2006 ...RED FLAG WARNING IS CANCELLED... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM CDT SATURDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 9 PM CDT SATURDAY. THE RED FLAG WARNING HAS BEEN CANCELLED. STRONG WINDS HAVE NOT MATERIALIZED...AND ALTHOUGH ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING...THEIR COVERAGE WILL NOT BE EXTENSIVE ENOUGH FOR A RED FLAG WARNING. HOWEVER...DANGEROUS CONDITIONS WILL DEVELOP ON SATURDAY AS WINDS INCREASE FROM THE NORTHWEST AT 20 TO 30 MPH AND RELATIVE HUMIDITY VALUES FALL TO BETWEEN 20 AND 25 PERCENT. THE POTENTIAL EXISTS FOR LARGE AND WIND DRIVEN GRASS FIRES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NDZ019-020-034>036-042-045>047-050-050200- /O.NEW.KBIS.FW.W.0020.060805T1700Z-060806T0200Z/ /O.CON.KBIS.FW.W.0019.000000T0000Z-060805T0200Z/ MERCER-OLIVER-MORTON-BURLEIGH-KIDDER-GRANT-SIOUX-EMMONS-LOGAN- MCINTOSH- 318 PM CDT FRI AUG 4 2006 /218 PM MDT FRI AUG 4 2006/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING FOR STRONG WINDS...LOW HUMIDITY...AND POTENTIAL DRY LIGHTNING... ...RED FLAG WARNING IN EFFECT FROM 12 PM CDT /11 AM MDT/ TO 9 PM CDT /8 PM MDT/ SATURDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM CDT /11 AM MDT/ TO 9 PM CDT /8 PM MDT/ SATURDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING. SOUTH WINDS OF 15 TO 25 MPH WILL CONTINUE ACROSS FAR SOUTH CENTRAL NORTH DAKOTA THROUGH THE EVENING. WHEN COMBINED WITH RELATIVE HUMIDITY VALUES OF 15 TO 25 PERCENT...THE POTENTIAL EXISTS FOR RAPID SPREAD OF WILDFIRES. A FEW THUNDERSTORMS WILL ALSO DEVELOP LATE THIS AFTERNOON AND EVENING. THE STORMS WILL PRODUCE LIGHTNING ...AND IN SOME CASES LITTLE RAINFALL...SO EVEN IN AREAS THAT DO NOT EXPERIENCE STRONG WINDS THIS AFTERNOON THERE EXISTS A HEIGHTENED RISK OF WILDFIRES. A COLD FRONT WILL PASS THROUGH THE REGION...SHIFTING WINDS TO THE NORTHWEST AT 20 TO 30 MPH BY NOON ON SATURDAY. HUMIDITY VALUES WILL FALL TO AROUND 20 PERCENT. THE POTENTIAL FOR VERY LARGE...WIND DRIVEN GRASS FIRES WILL BE SIGNIFICANT. DUE TO EXPECTED RED FLAG CONDITIONS ON SATURDAY...ANY FIRES FROM TODAY OR TONIGHT WILL NEED TO BE FULLY EXTINGUISHED AND CLOSELY MONITORED AS THE POTENTIAL FOR REIGNTION WILL BE HIGH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NDZ017-018-031>033-040-041-043-044-050430- /O.NEW.KBIS.FW.W.0020.060805T1700Z-060806T0200Z/ MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN- ADAMS- 318 PM CDT FRI AUG 4 2006 /218 PM MDT FRI AUG 4 2006/ ...RED FLAG WARNING IN EFFECT FROM 12 PM CDT /11 AM MDT/ TO 9 PM CDT /8 PM MDT/ SATURDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM CDT /11 AM MDT/ TO 9 PM CDT /8 PM MDT/ SATURDAY. A COLD FRONT WILL PASS THROUGH THE REGION SATURDAY MORNING AND AS A RESULT NORTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH BY NOON. RELATIVE HUMIDITY VALUES WILL FALL TO NEAR 20 PERCENT...THUS CREATING THE POTENTIAL FOR VERY LARGE...WIND DRIVEN GRASS FIRES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ SCHULTZ/LEBLANG
4 follow-up statements
000 WWUS83 KBIS 050219 RFWBIS RED FLAG WARNING NATIONAL WEATHER SERVICE BISMARCK ND 919 PM CDT FRI AUG 4 2006 ...RED FLAG WARNING SATURDAY FOR MOST OF THE WEST AND SOUTH CENTRAL DUE TO STRONG WINDS AND LOW HUMIDITIES... .A COLD FRONT WILL BRING STRONG NORTHWEST WINDS OF 20 TO 30 MPH ON SATURDAY TO SOUTHWEST...WEST CENTRAL...AND SOUTH CENTRAL NORTH DAKOTA. THIS COMBINED WITH LOW HUMIDITY VALUES WILL CREATE THE POTENTIAL FOR VERY LARGE AND WIND DRIVEN GRASS FIRES. NDZ019-020-034>036-042-045>047-050-051030- /O.EXP.KBIS.FW.W.0019.000000T0000Z-060805T0200Z/ /O.CON.KBIS.FW.W.0020.060805T1700Z-060806T0200Z/ MERCER-OLIVER-MORTON-BURLEIGH-KIDDER-GRANT-SIOUX-EMMONS-LOGAN- MCINTOSH- 919 PM CDT FRI AUG 4 2006 /819 PM MDT FRI AUG 4 2006/ ...RED FLAG WARNING HAS EXPIRED... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM CDT /11 AM MDT/ TO 9 PM CDT /8 PM MDT/ SATURDAY FOR STRONG WINDS AND LOW HUMIDITIES... THE RED FLAG WARNING IN EFFECT THROUGH 9 PM THIS EVENING IS NO LONGER IN EFFECT. HUMIDITIES HAVE RISEN AND THE THREAT OF DRY LIGHTNING HAS ENDED. STORMS OVER THE EAST END OF THE WARNING AREA ARE PRODUCING LIGHTNING...BUT SIGNIFICANT RAIN IS ALSO OCCURRING. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM CDT /11 AM MDT/ TO 9 PM CDT /8 PM MDT/ SATURDAY. A COLD FRONT WILL PASS THROUGH THE REGION...SHIFTING WINDS TO THE NORTHWEST AT 20 TO 30 MPH BY NOON ON SATURDAY. HUMIDITY VALUES WILL FALL TO AROUND 20 PERCENT. THE POTENTIAL FOR VERY LARGE... WIND DRIVEN GRASS FIRES WILL BE SIGNIFICANT. DUE TO EXPECTED RED FLAG CONDITIONS ON SATURDAY...ANY FIRES FROM TODAY OR TONIGHT WILL NEED TO BE FULLY EXTINGUISHED AND CLOSELY MONITORED AS THE POTENTIAL FOR REIGNTION WILL BE HIGH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NDZ017-018-021-022-031>033-040-041-043-044-051030- /O.CON.KBIS.FW.W.0020.060805T1700Z-060806T0200Z/ MCKENZIE-DUNN-MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE- HETTINGER-BOWMAN-ADAMS- 919 PM CDT FRI AUG 4 2006 /819 PM MDT FRI AUG 4 2006/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM CDT /11 AM MDT/ TO 9 PM CDT /8 PM MDT/ SATURDAY FOR STRONG WINDS AND LOW HUMIDITIES... DANGEROUS FIRE WEATHER CONDITIONS WILL DEVELOP ON SATURDAY AS WINDS INCREASE FROM THE NORTHWEST AT 20 TO 30 MPH AND RELATIVE HUMIDITY VALUES FALL TO BETWEEN 20 AND 25 PERCENT. THE POTENTIAL EXISTS FOR LARGE AND WIND DRIVEN GRASS FIRES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ TWH
000 WWUS83 KBIS 050928 RFWBIS RED FLAG WARNING NATIONAL WEATHER SERVICE BISMARCK ND 428 AM CDT SAT AUG 5 2006 ...RED FLAG WARNING SATURDAY FOR MOST OF THE WEST AND SOUTH CENTRAL DUE TO STRONG WINDS AND LOW HUMIDITIES... .A COLD FRONT WILL BRING STRONG NORTHWEST WINDS OF 20 TO 30 MPH ON SATURDAY TO SOUTHWEST...WEST CENTRAL...AND SOUTH CENTRAL NORTH DAKOTA. THIS COMBINED WITH LOW HUMIDITY VALUES WILL CREATE THE POTENTIAL FOR VERY LARGE AND WIND DRIVEN GRASS FIRES. NDZ017>022-031>036-040>047-050-051730- /O.CON.KBIS.FW.W.0020.060805T1700Z-060806T0200Z/ MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY- BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-SLOPE-HETTINGER-GRANT- BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-MCINTOSH- 428 AM CDT SAT AUG 5 2006 /328 AM MDT SAT AUG 5 2006/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO 9 PM CDT /8 PM MDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO 9 PM CDT /8 PM MDT/ THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM CDT /11 AM MDT/ TO 9 PM CDT /8 PM MDT/ SATURDAY. A COLD FRONT WILL PASS THROUGH THE REGION...SHIFTING WINDS TO THE NORTHWEST AT 20 TO 30 MPH BY NOON ON SATURDAY. HUMIDITY VALUES WILL FALL TO AROUND 20 PERCENT. THE POTENTIAL FOR VERY LARGE...WIND DRIVEN GRASS FIRES WILL BE SIGNIFICANT. DUE TO EXPECTED RED FLAG CONDITIONS ON SATURDAY...ANY FIRES FROM TODAY OR TONIGHT WILL NEED TO BE FULLY EXTINGUISHED AND CLOSELY MONITORED AS THE POTENTIAL FOR REIGNTION WILL BE HIGH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ JC
000 WWUS83 KBIS 052004 RFWBIS RED FLAG WARNING NATIONAL WEATHER SERVICE BISMARCK ND 304 PM CDT SAT AUG 5 2006 ...RED FLAG WARNING THIS AFTERNOON AND EARLY EVENING FOR MOST OF THE WEST AND SOUTH CENTRAL DUE TO STRONG WINDS AND LOW HUMIDITIES... .A COLD FRONT HAS BROUGHT GUSTY NORTHWEST WINDS OF 20 TO 35 MPH TO THE REGION. THIS COMBINED WITH LOW HUMIDITY VALUES OF 20 TO 25 PERCENT HAS CREATED THE POTENTIAL FOR VERY LARGE AND WIND DRIVEN GRASS FIRES. CONDITIONS WILL IMPROVE AROUND SUNSET WHEN THE WINDS WILL DECREASE AND HUMIDITIES WILL START TO RISE AGAIN. NDZ017>022-031>036-040>047-050-060200- /O.CON.KBIS.FW.W.0020.000000T0000Z-060806T0200Z/ MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY- BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-SLOPE-HETTINGER-GRANT- BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-MCINTOSH- 304 PM CDT SAT AUG 5 2006 /204 PM MDT SAT AUG 5 2006/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING... A COLD FRONT HAS BROUGHT GUSTY NORTHWEST WINDS OF 20 TO 35 MPH TO THE REGION. THIS COMBINED WITH LOW HUMIDITY VALUES OF 20 TO 25 PERCENT HAS CREATED THE POTENTIAL FOR VERY LARGE AND WIND DRIVEN GRASS FIRES. CONDITIONS WILL IMPROVE AROUND SUNSET WHEN THE WINDS WILL DECREASE AND HUMIDITIES WILL START TO RISE AGAIN. DUE TO THE RED FLAG CONDITIONS...ANY FIRES FROM THIS AFTERNOON OR TONIGHT WILL NEED TO BE FULLY EXTINGUISHED AND CLOSELY MONITORED AS THE POTENTIAL FOR REIGNITION WILL BE HIGH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ LEBLANG
000 WWUS83 KBIS 060059 RFWBIS RED FLAG WARNING NATIONAL WEATHER SERVICE BISMARCK ND 759 PM CDT SAT AUG 5 2006 NDZ017>022-031>036-040>047-050-060200- /O.CAN.KBIS.FW.W.0020.000000T0000Z-060806T0200Z/ MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY- BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-SLOPE-HETTINGER-GRANT- BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-MCINTOSH- 759 PM CDT SAT AUG 5 2006 /659 PM MDT SAT AUG 5 2006/ ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE RED FLAG WARNING. WINDS HAVE DIMINISHED SUBSTANTIALLY AND RELATIVE HUMIDITIES WILL CONTINUE TO RISE ABOVE CRITICAL VALUES IN THE NEXT ONE TO TWO HOURS. THEREFORE THE RED FLAG WARNING HAS BEEN CANCELLED. $$ TWH
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this red flag warning went out at Aug 4, 2:10 PM MDT, 8 minutes earlier.
Area forecast discussion, Aug 4, 2:10 PM MDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 310 PM CDT FRI AUG 4 2006 .SHORT TERM...TONIGHT THROUGH MONDAY NIGHT A SURFACE LOW...OVER WESTERN NORTH DAKOTA...AND ITS ATTENDANT WARM AND COLD FRONTS WILL PROVIDE FOCUS FOR THUNDERSTORMS STATEWIDE TONIGHT...AND IN MY EXTREME EASTERN FORECAST AREA SATURDAY MORNING. CAPPING IN THE WARM SECTOR IS STRONG BUT WE MAY YET STILL REACH CONVECTIVE TEMPERATURES. AN IMPULSE MOVING EAST ACROSS SASKATCHEWAN MAY LIGHT UP ACTIVITY AGAIN NORTH OF THE WARM FRONT...NEAR THE INTERNATIONAL BORDER. IN THE FAR WEST THE ARRIVAL OF THE COLD FRONT MAY ALSO SET OFF STORMS. UPPER LEVEL RIDGE BUILDING SATURDAY AFTERNOON WILL DRY THE WEATHER OUT AGAIN. THE RIDGE WILL REMAIN IN A FAVORABLE POSITION FOR CONTINUED DRYING UNTIL MONDAY NIGHT WHEN RETURNING MOISTURE MAY DESTABILIZE THE ATMOSPHERE. WILL WAIT A COUPLE OF MORE MODEL RUNS TO CONFIRM THIS SCENARIO BEFORE PUTTING IN POPS FOR MONDAY NIGHT. .LONG TERM...TUESDAY THROUGH FRIDAY NIGHT EXTENDED FORECAST CONTINUES WITH A SURFACE FRONTAL SYSTEM MID-WEEK THAT WILL BE THE FOCUS OF MUCH WARMER TEMPERATURES ONCE AGAIN AND THE CHANCE FOR SHOWERS AND THUNDERSTORM TUESDAY NIGHT AND WEDNESDAY. MAX TEMPS INCREASED SLIGHTLY FROM GUIDANCE DUE TO THE CONTINUED DROUGHT CONDITIONS. UPPER LEVEL RIDGE BREAKS DOWN WITH THE THUNDERSTORMS BUT REBUILDS QUICKLY TO THE WEST. LATE IN THE PERIOD MODEL INCONSISTENCIES INCREASE AND CONFIDENCE DECREASES. && .FIRE WEATHER... RHS OF 20 PERCENT AND POST COLD FRONTAL WINDS OF 20 TO 30 MPH WILL REQUIRE A RED FLAG WARNING FOR THE SOUTHWEST AND SOUTH CENTRAL SATURDAY AFTERNOON AND EVENING. && .BIS WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING FOR NDZ019-NDZ020-NDZ034-NDZ035-NDZ036-NDZ042-NDZ045-NDZ046-NDZ047- NDZ050. RED FLAG WARNING FROM 12 PM CDT /11 AM MDT/ TO 9 PM CDT /8 PM MDT/ SATURDAY FOR NDZ017-NDZ018-NDZ019-NDZ020-NDZ021-NDZ022- NDZ031-NDZ032-NDZ033-NDZ034-NDZ035-NDZ036-NDZ040-NDZ041-NDZ042- NDZ043-NDZ044-NDZ045-NDZ046-NDZ047-NDZ050. && RSL/CP
Hazardous weather outlook, Aug 4, 3:43 AM MDT, 10 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 443 AM CDT FRI AUG 4 2006 NDZ001-002-009-010-017-018-031>033-040-041-043-044-050945- DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY- BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- 443 AM CDT FRI AUG 4 2006 /343 AM MDT FRI AUG 4 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE REGION TODAY. WIDESPREAD SEVERE THUNDERSTORMS ARE NOT EXPECTED. HOWEVER..SOME THUNDERSTORMS MAY CONTAIN WIND GUSTS UP TO 50 MPH. DRY THUNDERSTORMS MAY ALSO DEVELOP...MAINLY IN SOUTHWEST NORTH DAKOTA. THIS COULD BE A CONCERN DUE TO THE POSSIBLE IGNITION OF WILDFIRES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG WINDS WILL DEVELOP BEHIND A DEPARTING LOW PRESSURE SYSTEM ON SATURDAY. THE STRONG WINDS...GUSTS UP TO 50 MPH...AND LOW RELATIVE HUMIDITIES COULD LEAD TO CRITICAL FIRE WEATHER CONDITIONS. THE BIGGEST CONCERN WILL BE IN THE SOUTHWEST AND SOUTH CENTRAL...WHERE VERY DRY RANGE CONDITIONS ARE PRESENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. NDZ019>022-034>036-042-045>047-050-050945- MERCER-OLIVER-MCLEAN-SHERIDAN-MORTON-BURLEIGH-KIDDER-GRANT-SIOUX- EMMONS-LOGAN-MCINTOSH- 443 AM CDT FRI AUG 4 2006 /343 AM MDT FRI AUG 4 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT STRONG GUSTY SOUTH WINDS...VERY LOW RELATIVE HUMIDITIES AND THE THREAT FOR DRY THUNDERSTORMS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS TODAY. A RED FLAG WARNING HAS BEEN ISSUED DUE TO THIS CONCERN. THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ALONG A TROUGH OF LOW PRESSURE. SOME THUNDERSTORMS MAY BECOME SEVERE THIS AFTERNOON WITH DAMAGING WIND BEING THE LARGEST CONCERN...ALTHOUGH WIDESPREAD SEVERE THUNDERSTORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG WINDS WILL DEVELOP BEHIND A DEPARTING LOW PRESSURE SYSTEM ON SATURDAY. THE STRONG WINDS...GUSTS UP TO 50 MPH...AND LOW RELATIVE HUMIDITIES COULD LEAD TO CRITICAL FIRE WEATHER CONDITIONS. THE BIGGEST CONCERN WILL BE IN THE SOUTHWEST AND SOUTH CENTRAL...WHERE VERY DRY RANGE CONDITIONS ARE PRESENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. NDZ003>005-011>013-023-025-037-048-051-050945- RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-WELLS-FOSTER- STUTSMAN-LA MOURE-DICKEY- 443 AM CDT FRI AUG 4 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A NEARLY STATIONARY WARM FRONT AND ADVANCING TROUGH OF LOW PRESSURE WILL LEAD TO THUNDERSTORM DEVELOPMENT TODAY AND TONIGHT. SOME THUNDERSTORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG WINDS WILL DEVELOP BEHIND A DEPARTING LOW PRESSURE SYSTEM ON SATURDAY. THE STRONG WINDS...GUSTS UP TO 50 MPH...AND LOW RELATIVE HUMIDITIES COULD LEAD TO CRITICAL FIRE WEATHER CONDITIONS. THE BIGGEST CONCERN WILL BE IN THE SOUTH CENTRAL...WHERE VERY DRY RANGE CONDITIONS ARE PRESENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT. JC
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 4:09 AM MDT | Red Flag Warning | BIS | Burleigh, Emmons, Grant, Kidder, Logan, McIntosh and 6 more | 16 hr |
| Aug 4, 5:19 AM MDT | Severe Thunderstorm Warning | BIS | Bottineau | 56 min |
| Aug 4, 6:55 AM MDT | Severe Thunderstorm Warning | BIS | Bottineau, Rolette | 65 min |
| Aug 4, 3:50 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton | 55 min |
| Aug 4, 4:39 PM MDT | Severe Thunderstorm Warning | BIS | Sioux | 66 min |
| Aug 4, 5:13 PM MDT | Severe Thunderstorm Warning | BIS | Emmons | 62 min |
| Aug 4, 5:45 PM MDT | Severe Thunderstorm Warning | BIS | Sioux | 45 min |
Nearby
Red Flag Warnings in North Dakota, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.